liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Sobolev inequalities in arbitrary domains
University of Florence, Italy.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering. University of Liverpool, England.
2016 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 293, 644-696 p.Article in journal (Refereed) PublishedText
Abstract [en]

A theory of Sobolev inequalities in arbitrary open sets in R-n is established. Boundary regularity of domains is replaced with information on boundary traces of trial functions and of their derivatives up to some explicit minimal order. The relevant Sobolev inequalities exhibit the same critical exponents as in the classical framework. Moreover, they involve constants independent of the geometry of the domain, and hence yield genuinely new results even in the case when just smooth domains are considered. Our approach relies upon new representation formulas for Sobolev functions, and on ensuing pointwise estimates which hold in any open set. (C) 2016 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 293, 644-696 p.
Keyword [en]
Sobolev inequalities; Irregular domains; Boundary traces; Optimal norms; Representation formulas
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-127410DOI: 10.1016/j.aim.2016.02.012ISI: 000373093200014OAI: oai:DiVA.org:liu-127410DiVA: diva2:925589
Note

Funding Agencies|Research Project of Italian Ministry of University and Research (MIUR) Prin [2012TC7588]; GNAMPA of the Italian INdAM (National Institute of High Mathematics)

Available from: 2016-05-02 Created: 2016-04-26 Last updated: 2016-05-02

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazya, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 91 hits
ReferencesLink to record
Permanent link

Direct link